Follow
Yufei Zhao
Title
Cited by
Cited by
Year
An 𝐿^{𝑝} theory of sparse graph convergence I: Limits, sparse random graph models, and power law distributions
C Borgs, J Chayes, H Cohn, Y Zhao
Transactions of the American Mathematical Society 372 (5), 3019-3062, 2019
2002019
The number of independent sets in a regular graph
Y Zhao
Combinatorics, Probability and Computing 19 (2), 315-320, 2010
1232010
On replica symmetry of large deviations in random graphs
E Lubetzky, Y Zhao
Random Structures & Algorithms 47 (1), 109-146, 2015
1032015
An Lp theory of sparse graph convergence II: LD convergence, quotients, and right convergence
C Borgs, JT Chayes, H Cohn, Y Zhao
The Annals of Probability 46 (1), 337396, 2018
1002018
On the variational problem for upper tails in sparse random graphs
E Lubetzky, Y Zhao
Random Structures & Algorithms 50 (3), 420-436, 2017
842017
Sphere packing bounds via spherical codes
H Cohn, Y Zhao
Duke Mathematical Journal 163 (10), 1965-2002, 2014
732014
A relative Szemerédi theorem
D Conlon, J Fox, Y Zhao
Geometric and Functional Analysis 25 (3), 733-762, 2015
702015
Extremal results in sparse pseudorandom graphs
D Conlon, J Fox, Y Zhao
Advances in Mathematics 256, 206-290, 2014
612014
Upper tails and independence polynomials in random graphs
BB Bhattacharya, S Ganguly, E Lubetzky, Y Zhao
Advances in Mathematics 319, 313-347, 2017
562017
Equiangular lines with a fixed angle
Z Jiang, J Tidor, Y Yao, S Zhang, Y Zhao
Annals of Mathematics 194 (3), 729-743, 2021
512021
Sets characterized by missing sums and differences
Y Zhao
Journal of Number Theory 131 (11), 2107-2134, 2011
492011
Constructing numerical semigroups of a given genus
Y Zhao
Semigroup Forum 80, 242-254, 2010
472010
Constructing MSTD sets using bidirectional ballot sequences
Y Zhao
Journal of Number Theory 130 (5), 1212-1220, 2010
442010
Extremal regular graphs: independent sets and graph homomorphisms
Y Zhao
The American Mathematical Monthly 124 (9), 827-843, 2017
422017
The bipartite swapping trick on graph homomorphisms
Y Zhao
SIAM Journal on Discrete Mathematics 25 (2), 660-680, 2011
342011
The Green-Tao theorem: an exposition
D Conlon, J Fox, Y Zhao
EMS Surveys in Mathematical Sciences 1, 249282, 2014
292014
Hypergraph limits: a regularity approach
Y Zhao
Random Structures & Algorithms 47, 205226, 2015
282015
Upper tail large deviations for arithmetic progressions in a random set
BB Bhattacharya, S Ganguly, X Shao, Y Zhao
International Mathematics Research Notices 2020 (1), 167-213, 2020
262020
A reverse Sidorenko inequality
A Sah, M Sawhney, D Stoner, Y Zhao
Inventiones mathematicae 221 (2), 665-711, 2020
242020
On regularity lemmas and their algorithmic applications
J Fox, LM Lovász, Y Zhao
Combinatorics, Probability and Computing 26 (4), 481-505, 2017
242017
The system can't perform the operation now. Try again later.
Articles 1–20